# SDR AALA202209231160

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A300*
- Aircraft serial: 4850
- Aircraft time: 36,317 hours, 13,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR MESSAGE ON CIDS PANEL TO CHECK DOOR PRESSURE. MAINTENANCE REPLACED THE L2 DOOR ASSIST BOTTLE SERVICING VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 52-10-00. CIDS PANLE MESSAGE CLEARED AND INDICATION IS GOOD.
